Research ArticleOpen accessIn the abstractAnalyzing the Effects of Water and Agriculture Policy Strategies: An Iranian experienceReza Moghaddasi, Ali Bakhshi, Mahmood Daneshvar KakhkiAmerican Journal of Agricultural and Biological Sciences, Vol. 4, Issue 3 · 30 Sep 2009 · 8,307 accessesView PDFCite
89 results for “Quadratic”
Set a search alertResearch ArticleOpen accessIn the abstractTwo-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained OptimizationAbbas Y. AL-Bayati, A.J. Salim, Khalel K. AbboAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 8,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffects of Extraction and Fractionation Period on the Yield of a Tropical Peat Soil (Hemists) Humic AcidsSusilawati Kasim, Osumanu Haruna Ahmed, Nik Muhamad Ab. Majid, Khanif YusopAmerican Journal of Agricultural and Biological Sciences, Vol. 2, Issue 3 · 30 Sep 2007 · 8,099 accessesView PDFCite
Research ArticleOpen accessIn the abstractAdaptive Control of Robotic Manipulators with Improvement of the Transient Behavior Through an Intelligent Supervision of the Free-Design Parameters and the Sampling PeriodM. De La Sen, A. Almansa, J.C. SotoAmerican Journal of Applied Sciences, Vol. 4, Issue 6 · 30 Jun 2007 · 6,881 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Mean-Variance Portfolio Optimal Under Utility PricingHürlimann WernerJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,172 accessesView PDFCite
Research ArticleOpen accessIn the abstractDamping of Generator Oscillations Using an Adaptive UPFC-based ControllerD. Nazarpour, S. H. Hosseini, G. B. GharehpetianAmerican Journal of Applied Sciences, Vol. 3, Issue 1 · 31 Jan 2006 · 6,764 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiscretized Scheme Examining Convergence and Geometric Ratio Profiles for Control Problem Constrained by Evolution EquationO. OlotuJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,370 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite